# SDR DALA2019042642666

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 70,395 hours, 27,680 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK ROW 25 DEF DEPLOYED LOOSE.  RESTOWED MASKS IAW B757 AMM 35-21.
